# SDR 2002UALA00319

- Difficulty date: February 26, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 42,639 hours, 6,922 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT U-CHANNEL FITTING ATTACHED TO SKIN CORRODED BETWEEN BODY STATION 1395-1404, STRINGER 35R AND 36R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED U-CHANNEL.
